Alert archive / Georgia / Freeze Warnings in 2016

Freeze Warning 4, NWS Tallahassee, FL

January 11, 201626 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this freeze warning at Jan 11, 2016, 1:46 PM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Jan 11, 2016, 11:00 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 11, 2016, 1:46 PM EST (18:46 UTC)
In effect from
Jan 11, 2016, 11:00 PM EST
Expired
Jan 12, 2016, 9:00 AM EST
In force
10 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -122 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1909 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-122 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

525 
WWUS72 KTAE 111846
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 PM EST MON JAN 11 2016

...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ TUESDAY...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
121400-
/O.UPG.KTAE.FZ.A.0004.160112T0500Z-160112T1400Z/
/O.NEW.KTAE.FZ.W.0004.160112T0400Z-160112T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
146 PM EST MON JAN 11 2016 /1246 PM CST MON JAN 11 2016/

...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ TUESDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* MINIMUM TEMPERATURES...26 TO 31 DEGREES.

* DURATION...UP TO 10 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SOME UNPROTECTED
SENSITIVE VEGETATION.

&&

$$

FLZ108-112-114-115-118-127-128-134-121400-
/O.NEW.KTAE.FZ.W.0004.160112T0400Z-160112T1400Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
146 PM EST MON JAN 11 2016 /1246 PM CST MON JAN 11 2016/

...FREEZE WARNING IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM EST /10 PM CST/ THIS
EVENING TO 9 AM EST /8 AM CST/ TUESDAY. 

* MINIMUM TEMPERATURE...27 TO 32 INLAND FROM BEACH COMMUNITIES.

* DURATION...AROUND 6 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SOME UNPROTECTED
SENSITIVE VEGETATION.

&&

$$

18-WOOL
2 follow-up statements
259 
WWUS72 KTAE 120805
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 AM EST TUE JAN 12 2016

FLZ015>019-026>029-034-121615-
/O.NEW.KTAE.FZ.A.0005.160113T0500Z-160113T1400Z/
/O.CON.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
INCLUDING THE CITIES OF...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY
305 AM EST TUE JAN 12 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

A FREEZE WARNING REMAINS IN EFFECT THROUGH THIS MORNING. IN
ADDITION...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED
A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING.

* MINIMUM TEMPERATURES...25 TO 28 DEGREES THIS MORNING AND 30 TO
  32 DEGREES WEDNESDAY MORNING.

* DURATION...UP TO 10 HOURS AND AROUND 3 TO 4 HOURS WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SOME UNPROTECTED
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

ALZ065>069-FLZ007>014-108-112-114-115-118-127-128-134-GAZ120>131-
142>148-155>161-121400-
/O.CON.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-
BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-
SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
305 AM EST TUE JAN 12 2016 /205 AM CST TUE JAN 12 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST /8 AM CST/
THIS MORNING...

* MINIMUM TEMPERATURES...25 TO 31 DEGREES.

* DURATION...UP TO 10 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE SOME UNPROTECTED
SENSITIVE VEGETATION.

&&

$$
985 
WWUS72 KTAE 121405
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 AM EST TUE JAN 12 2016

...FREEZE WATCH TONIGHT FOR PORTIONS OF SOUTHEAST ALABAMA...SOUTH
GEORGIA...AND THE FLORIDA PANHANDLE AND BIG BEND...

.ANOTHER NIGHT OF CALM WIND...CLEAR SKIES...AND A COOL DRY AIRMASS
WILL LEAD TO A LIGHT FREEZE IN THE NORMALLY COLDER LOCATIONS. THIS
DOES NOT INCLUDE THE CITIES OR THE FLORIDA PANHANDLE BEACHES.

FLZ015>019-026>029-034-122200-
/O.EXP.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/
/O.CON.KTAE.FZ.A.0005.160113T0500Z-160113T1400Z/
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
INCLUDING THE CITIES OF...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY
905 AM EST TUE JAN 12 2016

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

* MINIMUM TEMPERATURES...AROUND 32.

* DURATION...2 TO 4 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS CAN HARM SENSITIVE VEGETATION. 

&&

$$

ALZ065>067-FLZ007>013-118-128-134-GAZ120>127-142-122200-
/O.EXP.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/
/O.EXA.KTAE.FZ.A.0005.160113T0500Z-160113T1400Z/
COFFEE-DALE-HENRY-NORTH WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-
JACKSON-INLAND BAY-CALHOUN-COASTAL JEFFERSON-COASTAL TAYLOR-
COASTAL DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-
EARLY-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...DE FUNIAK SPRINGS...INWOOD...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...PANAMA CITY...
CALLAWAY...LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...
GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...ARLINGTON...
MORGAN...EDISON...LEARY...DAWSON...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...DOUGLASVILLE...BLAKELY
905 AM EST TUE JAN 12 2016 /805 AM CST TUE JAN 12 2016/

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...
...FREEZE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING. 

* MINIMUM TEMPERATURES...AROUND 32 DEGREES.

* DURATION...2 TO 4 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS CAN HARM SENSITIVE VEGETATION. 

&&

$$

ALZ068-069-FLZ014-108-112-114-115-127-GAZ128>131-143>148-155>161-
121515-
/O.EXP.KTAE.FZ.W.0004.000000T0000Z-160112T1400Z/
GENEVA-HOUSTON-INLAND GULF-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL WAKULLA-TURNER-TIFT-BEN HILL-IRWIN-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...GENEVA...HARTFORD...SAMSON...SLOCOMB...
MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...WHITE CITY...PORT ST. JOE...WEWAHITCHKA...
ASHBURN...TIFTON...FITZGERALD...OCILLA...COLQUITT...NEWTON...
CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...NASHVILLE...
DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...QUITMAN...
VALDOSTA...LAKELAND
905 AM EST TUE JAN 12 2016 /805 AM CST TUE JAN 12 2016/

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES WILL CLIMB ABOVE FREEZING THIS HOUR. 

$$

FOURNIER

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Jan 11, 12:13 PM EST, 1 hour 33 minutes earlier.

Area forecast discussion, Jan 11, 12:13 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1213 PM EST MON JAN 11 2016

.Aviation...
[Through 18Z Tuesday] VFR conditions under clear skies will
prevail for this TAF cycle. Winds will be light out of the
northwest, but calm overnight.

&&

.Prev Discussion [1047 AM EST]...

.Near Term [Through Today]...
After a chilly start that saw a widespread freeze across the
region, nearly full sunshine today and a dry air mass will allow
temperatures to rise into the 50s for afternoon highs. No updates
were necessary this morning

.Short Term [Tonight Through Wednesday]...

The CWA is on the eastern side of a weak surface ridge at the
beginning of the short term with the center of a surface ridge
sliding over the area by mid-week. The axis of an upper level wave
will swing through on Tuesday with the sensible weather impacts well
north of the area. This will have little effect on the CWA, except
for an increase in mid to high level clouds. Behind this, the flow
becomes more zonal and the center of the surface ridge will slide
over the area late Wednesday. With the high dominating at the
surface and lack of deep layer moisture, the short term will
remain dry.

With a dry short term, the focus in on the temperatures. MOS
guidance is advertising temperatures as low as the mid 20s
tonight. With an indication of a slight increase in mid to high
level clouds overnight (NAM is much more aggressive than the GFS
with the clouds in the BUFR soundings), haven't gone quite as low
as MOS guidance is suggesting and remained on the higher side.
This still results in freezing temperatures though in the upper
20s for much of the area. Based on the forecast, will issue a
freeze watch for tonight for all of the area except the extreme
coastal zones. A few points in the extreme coastal zones could
reach freezing, but the majority of the area will be above
freezing.

.Long Term [Wednesday Night Through Monday]...

Clouds will begin to increase across the area near the beginning
of the long term as moisture begins to increase ahead of the next
system. A low across the western Gulf on Thursday will track
across the Florida peninsula on Friday and this will bring
precipitation back to the tri-state area. Models continue to show
different solutions with the low with the ECMWF further north with
the low and more broad with the precip while the GFS is further
south with the position of the low and has a sharp gradient with
the precip on the north side. Given these two solutions, the main
impact would be to the western portion of the CWA where rain may
be more limited in the GFS solution. With both solutions keeping
the low south of the CWA, the instability is low and thus have
only included showers with this system.

.Marine...
Winds and seas continue to fall and the caution headline has been
removed. Light winds will persist for the next couple of days
before ramping up again Thursday. Small craft advisory conditions
look probable Thursday night.

.Fire Weather...

A very dry air mass is in place. Today and Tuesday RH values will be
very low in the 20s. However, Red Flag conditions are not expected
since winds are forecast to be light.

.Hydrology...
All area rivers are in recession. The Apalachicola River could
drop below flood stage on Friday. The Choctawhatchee River at
Bruce will drop below its moderate flood stage today and below
minor flood stage Thursday or Friday.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   29  60  35  59  35 /   0   0   0   0   0
Panama City   34  57  40  57  42 /   0   0   0   0   0
Dothan        29  56  35  55  33 /   0   0   0   0   0
Albany        28  56  33  54  32 /   0   0   0   0   0
Valdosta      29  58  34  57  34 /   0   0   0   0   0
Cross City    29  61  33  60  37 /   0   0   0   0   0
Apalachicola  33  59  38  58  43 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from midnight EST /11 PM CST/ tonight through
     Tuesday morning FOR Calhoun-Central Walton-Gadsden-Holmes-
     Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
     Jefferson-Inland Taylor-Inland Wakulla-Jackson-Lafayette-
     Leon-Liberty-Madison-North Walton-Washington.

     High Rip Current Risk through Tuesday morning FOR Coastal Bay-
     Coastal Gulf.

GA...Freeze Watch from midnight EST tonight through Tuesday morning
     FOR Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

AL...Freeze Watch from 11 PM CST this evening through Tuesday morning
     FOR Coffee-Dale-Geneva-Henry-Houston.

GM...NONE.
&&

NEAR TERM...WOOL
SHORT TERM...FIEUX
LONG TERM...FIEUX
AVIATION...WOOL
MARINE...WOOL
FIRE WEATHER...MCDERMOTT
HYDROLOGY...WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:35 AM ESTFreeze WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more11 hr
Jan 11, 11:14 AM ESTRip Current StatementTAEBay, Gulf20 hr

Nearby

Freeze Warnings in Georgia, 2016Freeze Warnings in Florida, 2016Freeze Warnings in Alabama, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.